# SDR 9621819607

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Aft Ceiling
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL IN AFT CABIN DURING TAKEOFF.  FLIGHT RETURNED TO YWG AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED CEILING AREA BETWEEN AFT LAVATORIES AND FOUND WIRE CONDUITS LOOSE.  RECLAMPED CONDUITS, OPERATIONAL CHECK NORMAL.
